# SDR ABXA2022040439

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 93,843 hours, 34,775 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: 70269
- Part serial: 61
- Condition: Cracked
- Location: Lower Tail Secti
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR/FLAP RETRACTION LOSS OF ALL CENTER HYD FLUID AND PRESSURE. USED ALT FLAP AND GEAR EXTENSION AND RETURNED TO CVG FOR A HEAVY WEIGHT (362,000 #) LANDING. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND TAIL SKID CONTROL MODULE DAMAGED AND WAS THE SOURCE FOR THE HYDRAULIC FLUID LOSS. MAINTENANCE REMOVED AND REPLACED TAIL SKID CONTROL MODULE IAW B767 AMM 32-71-01. SERVICED CTR HYD IAW B767 AMM 12-12-01. PERFORMED OVERWEIGHT LANDING INSPECTION IAW B767 AMM 05-51-35. CONDUCTED HIGH ENERGY STOP INSPECTION PER AMM 05-51-14 PARA 2. B. NO FUSE PLUGS DISCHARGED. AFTER 3 HOURS, BRAKES COOLED, NO CAUTION ON BRAKE TEMP. AIRCRAFT RETURNED TO SERVICE.
